# SDR N6WA2025030704

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STGR21L AT FS333.00 TO FS349.00. REMOVE AND REPLACED INTERCOSTAL AT STGR21L AT FS333.00 TO FS349.00 IAW CRJ SRM 51-42-06.
